# SDR DALA2024082308399

- Difficulty date: August 21, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 91,744 hours, 15,428 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 L-1 MAIN ENTRY DOOR ARMED INDICATOR. CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST PER B767-4 , AMM-52-11-00-705-001 ITEM OK. (0513414)
